If you need an accessible version of this item please contact JSTOR User Support

The Shark Population of Saint Paul's Rocks

A. J. Edwards and H. R. Lubbock
Copeia
Vol. 1982, No. 1 (Feb. 23, 1982), pp. 223-225
DOI: 10.2307/1444304
Stable URL: http://www.jstor.org/stable/1444304
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The Shark Population of Saint Paul's Rocks
Preview not available

Page Thumbnails

  • Thumbnail: Page 
223
    223
  • Thumbnail: Page 
224
    224
  • Thumbnail: Page 
225
    225